# SDR SCNA20240214031

- Difficulty date: February 12, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N846SY
- Make and model: Boeing 737-8
- Aircraft serial: 39025
- Aircraft time: 24,700 hours, 15,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 753099: - DOOR 1L GIRT BAR FELL OUT WHILE FA WAS CLOSING DOORGIRT BAR IS LOOSE. - RESOLUTION: ADJUSTED L1 DOOR GIRT BAR REAINER CLIP (FWD) AS NEEDED REF AMM 25-66-01. OK FOR SERVICE.
